# SDR ZZDA2011684

- Difficulty date: August 30, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, STA 148 TO 200, LBL 7, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER .
